# SDR DALA1052733764

- Difficulty date: December 20, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 30,298 hours, 11,324 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING, 2L DOOR EXIT SIGN INOP.  SECURED CONNECTOR, CHECKS OK.
